U.S. doctors online nowAsk doctors free
York, PA
A 21-year-old female asked:

Can uti antibiotics cause vaginal discharge? runny milky-white. no itching or blood. negative swab for std, bv, trich, and yeast.

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Vaginal discharge: No, antibiotics themselves will not do this. They may induce secondary overgrowth which produces vaginal discharges, but you seem to have covered all those possibilities. Have you discussed this with your gynecologist? If not, do so. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.